Application of permutations to the simulations of critical values

István Berkes, Lajos Horváth, Marie Husková, Josef Steinebach

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)197-216
JournalJournal of nonparametric statistics
Volume16
Publication statusPublished - 2004

Cite this

Application of permutations to the simulations of critical values. / Berkes, István; Horváth, Lajos; Husková, Marie; Steinebach, Josef.

In: Journal of nonparametric statistics, Vol. 16, 2004, p. 197-216.

Research output: Contribution to journalArticleResearchpeer-review

Berkes, I, Horváth, L, Husková, M & Steinebach, J 2004, 'Application of permutations to the simulations of critical values' Journal of nonparametric statistics, vol. 16, pp. 197-216.
Berkes, István ; Horváth, Lajos ; Husková, Marie ; Steinebach, Josef. / Application of permutations to the simulations of critical values. In: Journal of nonparametric statistics. 2004 ; Vol. 16. pp. 197-216.
@article{c80358dad77b4e19b274bd4bad8b4820,
title = "Application of permutations to the simulations of critical values",
author = "Istv{\'a}n Berkes and Lajos Horv{\'a}th and Marie Huskov{\'a} and Josef Steinebach",
year = "2004",
language = "English",
volume = "16",
pages = "197--216",
journal = "Journal of nonparametric statistics",
issn = "1048-5252",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - Application of permutations to the simulations of critical values

AU - Berkes, István

AU - Horváth, Lajos

AU - Husková, Marie

AU - Steinebach, Josef

PY - 2004

Y1 - 2004

M3 - Article

VL - 16

SP - 197

EP - 216

JO - Journal of nonparametric statistics

JF - Journal of nonparametric statistics

SN - 1048-5252

ER -